MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DX DF4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DX DF4 PROMRI
Model Number 429564
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.10 months, it was reported that the device shows the eos status.The patient was hospitalized and the icd was explanted.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process of this icd were reviewed.The production dockuments showed no anomalies.All manufacturing steps had been carried out correctly.A performed standard final electrical test documented proper device behavior at the time of shipment.The icd underwent a status interrogation, and the device memory was analyzed.Matching the clinical observation, the device status was eos, and three charge processes had been documented.The charge drawn from the battery was checked and turned out not to be as expected.The icd was then opened.The visual inspection of the internal structure showed no irregularities.The battery voltage was measured directly.A discharged battery was detected in the process.The electronic module was then connected to an external voltage source and underwent an electrical function check.The check of the module showed no anomalies.The therapy functions were available without restrictions, and the current uptake was normal and as expected.The battery was returned to the manufacturer for an extensive analysis.First, the production documents of the battery were reviewed, which showed no anomalies.Subsequently, the voltage and the heat tone of the battery were examined.A discharged battery was confirmed during the measurement of the battery voltage.A performed microcalorimetric measurement showed no anomalies.The battery was then opened, and the internal structure was inspected visually.During the visual inspection, a damaged insulation was detected.This damage enabled an increased battery-internal self-discharge, which then led to the clinical complaint.In summary, premature battery depletion was detected during the analysis of the icd.The clinical observation resulted from an increased self-discharge of the battery.The electronic module proved to be without defects.

Brand Name
RIVACOR 5 VR-T DX DF4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10474422
Report Number1028232-2020-03687
Device Sequence Number11067171
Product Code LWS
UDI-Device Identifier04035479156909
UDI-Public04035479156909
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number429564
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 08/30/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;